| Model Number |
9850TDSUS |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.During delivery system advancement, guidewire pressure increased as the system entered the ra, and the wire formed an abnormal peaked configuration near the svc.Although advised to retract the wire, retraction was minimal and advancement continued.The patient then experienced an acute drop in blood pressure, and imaging showed wire curl displacement with a rapidly enlarging pericardial effusion.A pericardial drain was placed for impending tamponade.Following loss of pulsatility, ct surgery performed a sternotomy and found the wire extracardially within the pericardial space.The wire and flex system were removed, the delivery system repositioned, and a pericardiectomy allowed repair of a cardiac laceration.Chamber filling normalized after repair, and the event was attributed to insufficient relief of guidewire pressure during annulus crossing.The patient is reported to be stable.
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The complaint for delivery system and/or guidewire perforation of atrial/ventricular wall was confirmed with other empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that the inadequate wire retraction during delivery system (ds) advancement contributed to the event.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.